# SDR UPS03840931

- Difficulty date: June 16, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 57729103
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  MAIN CABIN AT STA 1660-R2 DOOR JAMB WEB HAS DOUBLE DRILLED HOLES.  REM FASTENERS FROM DOOR JAMB WEB.   REM AIR GRILL AND R2 DOOR DRAIN PAN.  TRIMMED OUT DAMAGE FOUND TO BE OUT OF LIMITS IAW DC8 DWG DC8-53A-01 0 AND UPS EO DC8-5310-11728-A FAB 99 ANGLE, REP STRAP AND NEW DOOR JAMB WEB IAW DAC DWG 5772756 AND REO G09326.   ALOD PRIMED IAW SRM 51-1-8.  INSTALL WEB AND REPAIR STRAP IAW SRM 51-1-21 AND 51-1-20D.
